# SDR SWAA2024071690247

- Difficulty date: May 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-345574<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW DRAWING # 146A7901-1 SHEET 66 REV: A; B737-700 SRM 51-40-02-0G-0 AND 51-10-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW DRAWING # 146A7901-1 SHEET 66 REV: A; B737-700 SRM 51-40-02-0G-0 AND 51-10-02-0G-0 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 CORRECTED STEP 1 REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW DRAWING # 146A7901-1 SHEET 66 REV: A; B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW DRAWING # 146A7901-1 SHEET 66 REV: A; B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.
